# SDR SWIA2020082151927

- Difficulty date: July 22, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR #1, #2, & #3 HINGE POINT BEARINGS APPEAR WORN.   (C-CHECK) RO 8/18/2020    REMOVED WORN BEARING & INSTALLED 1 EA. NEW BEARING P/N MS14102-6 IN HINGE FITTING ASSY. P/N 600-24043-1,  REF. BOMBARDIER DWG,  MPS & BAPS. SEE CONTINUE CARD FOR DETAILS.
